# SDR QXEA2022040400136

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 4352
- Aircraft time: 23,676 hours, 25,278 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING FUEL RH IB FUEL PANEL 622CT CORRODED BEYOND SRM LIMITS. REMOVED IAW AMM 57-11-01-000-801. INSTALLED IAW AMM 57-11-01-400-801
